arrow
Volume 40, Number 1
Previous Issue Next Issue

Guixia Lv & Longjun Shen

10.4208/jcm.2005-m2019-0304

J. Comp. Math., 40 (2022), pp. 1-25.

Preview Full PDF 2051 29441 Abstract

Pengzhan Huang, Yinnian He & Ting Li

10.4208/jcm.2005-m2020-0010

J. Comp. Math., 40 (2022), pp. 26-43.

Preview Full PDF 2215 30664 Abstract

Mohammed Harunor Rashid

10.4208/jcm.2005-m2019-0019

J. Comp. Math., 40 (2022), pp. 44-69.

Preview Full PDF 2257 29411 Abstract

Bin Wang & Xinyuan Wu

10.4208/jcm.2008-m2018-0218

J. Comp. Math., 40 (2022), pp. 70-88.

Preview Full PDF 2009 29104 Abstract

Yang Chen & Chunlin Wu

10.4208/jcm.2008-m2018-0092

J. Comp. Math., 40 (2022), pp. 89-107.

Preview Full PDF 2166 30369 Abstract

Cong Wu, Jinru Wang & Xiaochen Zeng

10.4208/jcm.2007-m2020-0109

J. Comp. Math., 40 (2022), pp. 108-126.

Preview Full PDF 2122 29472 Abstract

Huaijun Yang & Dongyang Shi

10.4208/jcm.2007-m2020-0164

J. Comp. Math., 40 (2022), pp. 127-146.

Preview Full PDF 2091 30204 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard